Thread: Low Libido
06-26-2003, 02:30 PM #1
Well its been three months after this last cycle and I seem to have a lox libido, Ive done a few cycles but for some reason Iam having a lil trouble bounceing back with a hard libido. I can always get it up and perform, I just dont really care about it. Ive been training hard like usual and eating good. last cycle was sus 500 mgs a week, prop 200 mgs a week , deca 200 mgs a week, and d-bol , 100mcg a day for 5 weeks. has anyone else ever experinced low libido this long?
06-26-2003, 04:20 PM #2
do you have any clomid?
most of us need to run clomid for a long time to get the boys started again.
06-26-2003, 04:45 PM #3
i didnt, nor have I ran clomid before, never had any problems, Always heard bad stuff about clomid blues and such, I actually have some now for my next cycle along with some growth. mg's are getting higher now so I figured it would be good to use it. I know deca is a long acting ester and maybe this could cause a lil less libido after your synthetic test wears off, in my case my natural has kicked back in, but I would assume this could cause a lil supression since its still in your system
06-26-2003, 05:37 PM #4Junior Member
- Join Date
- Jun 2003
06-26-2003, 05:57 PM #5
other than tren , deca is definitely one of the AS that shut down the hardest.
i think your problem has came from not doing any post-cycle therapy after your cycles.
how much of your gains have you kept, and why wouldn't you run anything post cycle?
if you are worried about depression or emotional sides of clomid why not just run nolva or HCG instead.
you need to do some more research bro, without PCT you aren't cycling properly regardless of how much of your gains you keep.
06-27-2003, 06:53 AM #6
Ive done alot of research regarding cycles. I have kept all my gains, Ive lost about 5 lbs of water weight,still good size, and iam still as strong as I was . Hardness is still present. I have nolva but I dont ever have signs of gyno , so imo there is no reason to run it. I just now got into the mix with growth, so that would answer your qeustion there. Out of all my cycles this is the only time I have ever experienced this. Iam sure that clomid could have solved this problem from the begining , but I would imagine after 3 months my own test would be back up to par. Would it hurt to run clomid now before my next cycle and then again after?
Last edited by secretagentswole; 06-27-2003 at 06:55 AM.
06-28-2003, 11:47 AM #7New Member
- Join Date
- Jul 2002
Your problem is "normal" , the libido will come back when your testosterone level get back too.
You can go to a doctor if you think that clomid can cause some problems...(doctor aren't the best person to perscribe a steroid cycle, bute they are really good to solve problems like yours).
Mesterolone can be a good stuf for you because unlike what some suggest or believe, its not advised that Proviron be used when not used in conjunction with another steroid, as it too is quite suppressive of natural testosterone, leading to all sorts of future complications upon discontinuation. Ranging from loss of libido or erectile dysfunction all the way up to infertility. One would not be aware of such dangers because Proviron fulfills most of the functions of normal levels of testosterone .
So, you have to make your testosterone leval come back with clomid or nolvadex , or what a doctor perscribe for you.
Read something about clomid and nolvadex for:
and about proviron, that you can use right now:
06-28-2003, 01:33 PM #8
What you describe is definately not an isolated event. It is all too common. The only way you are going to know if your hormone levels are normal or not is to get a hormone panel drawn. But even then, w/o knowing "your" normal range it may still be a shot in the dark, but it will give you a general idea. W/o using any post cycle therapy , near normal recovery can take on the order of months. Depending on when you are going to start your next cycle, if you have clomid/nolva available, you may want to consider a run at it (suggestion only). Be sure you are not overtraining, and that your rest/nutrition are on par. Also, how long was your last cycle? Recovery depends on (amongst other things)doses, length and types of AAS used. When I first started cycling (this was before nolva/clomid were even heard of as far as post cycle therapy), we never used anything post cycle. I can remember having a general loss of libido for on average of 3-4 months in some cases (mostly with longer and higher dosed cycles). But now by using hCG and nolva/clomid, the time it takes to recover is much less. For the future, be sure you consider post cycle recovery therapy. It is soo important and dont underestimate it like we used to back in the day. It will only get worse, and by making sure you restore your HPTA as soon as possible after cycles, you only move in the positive direction, and it is probably one of the most important investments when looking at the whole picture. With the knowledge we possess now (as compared to even 10 years ago), compounded with the drugs and studies proving efficacy, it would be a waste to not use any type of post cycle therapy/durational therapy, ie. hCG etc.
Last edited by ichabodcrane; 06-28-2003 at 01:38 PM.
06-28-2003, 01:42 PM #9
How long until you run your next cycle? That should be your determining factor in deciding whether or not to run a clomid/nolva cycle. If it is only a few weeks, you may want to hold off. But if it is still going to be a few months, then I would run a cycle.
Originally Posted by secretagentswole
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)